# SDR 04FDEA03121

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND WITH THREE (3) INCHES CRACKED AFTER FORWARD CARGO CEILING PANEL OPEN UP AT STA Y= 635, X= -8.  CUT AND REMOVED AT STA Y= 625 TO   Y= 655,  X= 8 PER SRM 51-31-01 VOLUME II.  NEW SEAT TRACK FABRICATED AND INSTALLED   PER SRM 53-70-00 VOLUME I, FIGURE 1 AND SRM 51-31-01 VOLUME II.
